# SDR FDEA201107182780

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 34,156 hours, 20,074 cycles
- Engine: Pwa JT8D217C
- Engine time: 21,639 hours, 11,989 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Loose
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO LOW N1.  ENGINE RUN AFTER RTO.  FOUND LINE AT MOISTURE TRAP HOLDING ON BY 1 THREAD.  INSPECTED INLET ON NR 1 ENGINE AND FOUND PT2 INLET COMPLETLY PLUGGED WITH DIRT DOBBER NEST. CLEANED SAME. REF MM 77-11-003-2-0.   INSTALLED AND SAFTIED MOISTURE TRAP.
